Search Results for: 11A07

Landau’s Fourth problem

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 73—77 Download full paper: PDF, 150 Kb Details Authors and affiliations J. V. Leyendekkers … Continue reading

A generalization of Euler’s Criterion to composite moduli

József Vass Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 3, Pages 9—19 Download full paper: PDF, 150 Kb Details Authors and affiliations József Vass Department of Algebra and Number Theory, … Continue reading

On the number of semi-primitive roots modulo n

Pinkimani Goswami and Madan Mohan Singh Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 48—55 Download full paper: PDF, 95 Kb Details Authors and affiliations Pinkimani Goswami Department of Mathematics, North-Eastren Hill University … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

A new proof of Lucas’ Theorem

Alexandre Laugier and Manjil P. Saikia Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 1—6 Download full paper: PDF, 171Kb Details Authors and affiliations Alexandre Laugier Lycée professionnel hotelier La Closerie 10 rue … Continue reading

Pellian sequences and squares

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 7—10 Download full paper: PDF, 33Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The University … Continue reading

Solving algebraic equations with Integer Structure Analysis

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 54—60 Download full paper: PDF, 100Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The University … Continue reading

Odd-powered triples and Pellian sequences

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 3, Pages 8—12 Download full paper: PDF, 123 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading

The modular ring Z5

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 2, Pages 28—33 Download full paper: PDF, 46 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading

Pellian sequence relationships among π, e, √2

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 2, Pages 58—62 Download full paper: PDF, 143 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading